# SDR VJ9800562

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114189914
- Condition: Corroded
- Location: Bs 655-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL IN KEEL BEAM AREA AT FS 718-737 CORRODED BEYOND LIMIT IAW DC9 SRM 53-01 FIG 1.  REMOVED AND REPLACED LONGERON IAW DC9 SRM 51-30-2, 51-30-5, 51-30-1 AND 51-30-3.  KEEL BEAM DETERMINED TO BE WITHIN LIMIT IAW AIRTRAN RES 981746.
